# SDR ASAA0852782

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,654 hours, 1,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  FOUND RT FRONT WINDOW HEAT PWR C/B OUT.  VISUAL INSPECTION OF WIRING AT WINDOW AND RACK GOOD.  RESET C/B.  UNABLE TO VERIFY DISCREPANCY REPLACED RT FWD WINDOW HEAT CONTROLLER PRECAUTIONARY.  OPS CHECK GOOD.
